Jump to content
ACN Latitudes Forums

C. Diff


PIK
 Share

Recommended Posts

This might seems like a really stupid question, but please bear with me. Some have suggested that I may have C. Diff because of diarrhea/explosive diarrhea and the antibiotics I am on. I only have three days of the antibiotic left, so I don't want to stop it. If it is C. Diff, I'm imaging it's mild because I don't have a high fever (maybe a low-grade one as I sometimes feel feverish). Anyway, will it go away when I stop the antibiotics if I have it? Also some say probiotics. Is that just eating yogurt? What else should I do? I read a nurse's forum where they were saying they can smell it. I don't really notice a different smell, maybe a little stinkier, but certainly nothing lethal. Also, I have not lost my appetite. I just have diarrhea that is sometimes explosive with gas. Please enlighten me.

Link to comment
Share on other sites

You ALWAYS need to take high quality probiotics with antibiotics. Do not take them within 2 hours of the antibiotics. You should get yourself to a doctor ASAP. They can diagnose you with a stool sample test. C Diff can be very serious and is highly contagious. This is a link to the Mayo Clinic's website regarding C Diff. It should answer your questions:

 

http://www.mayoclinic.org/diseases-conditions/c-difficile/basics/symptoms/con-20029664

Link to comment
Share on other sites

You should stop the current antibiotic you are taking and they will prescribe you a different antibiotic, probably flagyl or vancomycin. These are both very strong and will probably take care of any infection you are trying to fight anyway. Florestor and culturelle are both good for c diff. I don't think they would cure it if you already have c diff, but these probiotics could help you prevent future relapses. I had a mild case of c diff two years ago and the doctors took it very seriously. I take probiotics now to help prevent relapse and also they just help me feel better. I say my case was mild because it was occasional diarreah (some stools looked normal but just a little soft) no fever or nothing major. The only reason they caught it was because I was having a colon scope and they sent in a stool sample as part of routine testing. I definitely feel better after being treated though. Don't ignore this.

Link to comment
Share on other sites

If you are taking any kind of abx you need to be restoring good gut bacteria. They help to crowd out the pathogenic ones.

 

These days everyone needs to be replenishing their gut bacteria with probiotics and/or fermented vegetables.

 

The reason: RoundUp negatively impacts your healthy gut bacteria.

 

Glyphosate’s Suppression of Cytochrome P450 Enzymes and Amino Acid Biosynthesis by the Gut Microbiome: Pathways to Modern Diseases

 

http://www.mdpi.com/1099-4300/15/4/1416

 

Glyphosate, pathways to modern diseases II: Celiac sprue and gluten intolerance

 

http://nhrighttoknowgmo.org/BreakingNews/Glyphosate_II_Samsel-Seneff.pdf

 

From Moms Across America http://www.momsacrossamerica.com/blog :

 

Glyphosate is a patented ANTIBIOTIC. It destroys gut bacteria, where 70% of our immune system lies.

We submit that this directly correlates with Crohn's disease (damaged gut)which has increased 79% in the past ten years alone in children admitted to hospitals. Colitis (stomach ulcers) has tripled during this time as well. Allergies, autism, auto immune and asthma now impacts 1 out of 3 of our children.

 

It is an acknowledged endocrine disruptor, causing birth defects, infertility and sterility.

The USA is currently #1 in the industrialzed world for infant death on day one. We have 50% more infants die on their first day of life than all of the industrialzed world combined.

This directly correlates with pigs who ate GMO/Glyphosate sprayed feed and lost 30% of their young. Those sows with levels of glyphosate 3 X LOWER than our mom's levels in their breast milk, had 5 X HIGHER birth defects, miscarriages and loss of young.

 

Glyphosate BREAKS DOWN THE BLOOD BRAN BARRIER: allowing toxins into the brain.

Someone dies of Alzheimer's every 67 seconds in America today.

In 20 years from now, 1 out of 2 of our children will have autism if we continue at this rate.

 

Glyphosate is a CHELATOR: It holds or "makes unavailable" the vital nutrients of any living thing.

Vitamin deficiency is consistent in cancer patients. Cancer is now the number on killer of American children today.

More children die every year of cancer than all the casualties of 9/11.

1 out of 2 males and 1 out of 3 females are expected to get cancer in America. Over 117 million Americans have cancer.

 

If you check their website they have references for all of this information.

Link to comment
Share on other sites

Get tested. I carried the infection around for nearly two months thinking it was something I was eating. I felt fine, just gassy with one loose stool per day. Then, it gradually got worse. All this weeks after I had taken an abx. It turned into 4-10 loose to watery stools per day. Dh and ds came down with it at that point. They presented with an acute onset. Dh was extremely ill, but I managed to keep going to work. We tested positive. Oh, and I was using Florastor at the time. And... After treatment, I took Culterelle and Florastor, but relapsed anyway. Do not take this bug lightly.

Link to comment
Share on other sites

Get tested. I carried the infection around for nearly two months thinking it was something I was eating. I felt fine, just gassy with one loose stool per day. Then, it gradually got worse. All this weeks after I had taken an abx. It turned into 4-10 loose to watery stools per day. Dh and ds came down with it at that point. They presented with an acute onset. Dh was extremely ill, but I managed to keep going to work. We tested positive. Oh, and I was using Florastor at the time. And... After treatment, I took Culterelle and Florastor, but relapsed anyway. Do not take this bug lightly.

tiredmama- I really like Klaire therbiotic detox probiotic. We use it along with Culturelle and Florastor daily.

Link to comment
Share on other sites

 

Get tested. I carried the infection around for nearly two months thinking it was something I was eating. I felt fine, just gassy with one loose stool per day. Then, it gradually got worse. All this weeks after I had taken an abx. It turned into 4-10 loose to watery stools per day. Dh and ds came down with it at that point. They presented with an acute onset. Dh was extremely ill, but I managed to keep going to work. We tested positive. Oh, and I was using Florastor at the time. And... After treatment, I took Culterelle and Florastor, but relapsed anyway. Do not take this bug lightly.

tiredmama- I really like Klaire therbiotic detox probiotic. We use it along with Culturelle and Florastor daily.

 

 

philamom, where do you get that? Thanks!

Link to comment
Share on other sites

I've had c-diff 4 times, I get it every time I try to take abx. It's no joke, once you've had it, it's easy to get again and again, sorry but the truth. You must take lots of probiotics. But also, you have to get treated right away, it can get worse and it's very very serious. The main thing is seeing puss and blood in your stool and slimy. It won't look "normal". The doctor should test stool and find the proper abx to treat it, for me vancomycin did the trick. But I can't take abx now, there must be small traces of it left. Explosive does not sound good. Probiotics should always be taken with abx. Also, some abx cause diarrhea so it could merely be a side effect. Must test stool, can't be ignored, will not go away on it's own. Look for white traces.

Link to comment
Share on other sites

I've had c-diff 4 times, I get it every time I try to take abx. It's no joke, once you've had it, it's easy to get again and again, sorry but the truth. You must take lots of probiotics. But also, you have to get treated right away, it can get worse and it's very very serious. The main thing is seeing puss and blood in your stool and slimy. It won't look "normal". The doctor should test stool and find the proper abx to treat it, for me vancomycin did the trick. But I can't take abx now, there must be small traces of it left. Explosive does not sound good. Probiotics should always be taken with abx. Also, some abx cause diarrhea so it could merely be a side effect. Must test stool, can't be ignored, will not go away on it's own. Look for white traces. Also wondering why your prescribing physician didn't also prescribe flagyl a cdiff preventative or teach about taking probiotics?

Edited by Guest
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...